# SDR CA980616009

- Difficulty date: May 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Tube
- Part number: 82910010209
- Condition: Leaking
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) HYDRAULIC FLUID LEAKING FROM FORWARD AREA OF NOSE WHEEL WELL.  HYDRAULIC LINE FOR THE GEAR DOWN SEQUENCE VALVE, THE NR FOUR LINE FROM THE TEE FITTING WAS LEAKING.
